# SDR FDEA200812245282

- Difficulty date: December 24, 2008
- Submitted: December 29, 2008
- Operation: Air carrier
- Aircraft: N277FE
- Make and model: Boeing 727233
- Aircraft serial: 22042
- Aircraft time: 42,389 hours, 31,070 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65562392
- Condition: Corroded
- Location: Bs 676-686
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO HAS CORROSION AT STRINGER 28R AND STA 680 ON STRINGER CHANNEL   UNDER LEVELING COMPOUND.  REMOVED STRINGER SPLICE IAW SRM 51-30-2. FABRICATED NEW STR SPLICE IAW SRM 53-10-2FIG 9 AND 53-10-3 FIG 1. TREATED AND PRIMED AND INSTALLED NEW SPLICE AT FWD CARGO STRINGER 28R, BS 680 IAW SRM 51-10-2 AND 51-30-2.
